Open Access
Translator Disclaimer
2013 Approximate Cubic Lie Derivations
Ajda Fošner, Maja Fošner
Abstr. Appl. Anal. 2013(SI58): 1-5 (2013). DOI: 10.1155/2013/425784

Abstract

We study the stability and hyperstability of cubic Lie derivations on normed algebras. At the end, we write some additional observations about our results.

Citation

Download Citation

Ajda Fošner. Maja Fošner. "Approximate Cubic Lie Derivations." Abstr. Appl. Anal. 2013 (SI58) 1 - 5, 2013. https://doi.org/10.1155/2013/425784

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1311.39030
MathSciNet: MR3081594
Digital Object Identifier: 10.1155/2013/425784

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top